We are 215,485 members in 81 forums discussing 153,254 topics.

Help with Abbreviations

Topic: Interested in how tamoxifen & AIs affect runners

Forum: Fitness and Getting Back in Shape — Conversations about exercise, diet, and getting back in shape after breast cancer diagnosis and treatment.

Posted on: Oct 8, 2018 05:12PM

healthystrong wrote:

I think both of these medicines have affected my speed, stamina and attitude.  And not for the better!  Anyone have any thoughts/experiences they would like to share?  

Log in to post a reply

Page 1 of 1 (2 results)

Posts 1 - 2 (2 total)

Log in to post a reply

Oct 8, 2018 08:43PM Paco wrote:

Yes to all three. I've been on Tamoxifen for 6 months now and my endurance is in the toilet and my feet hurt like they never did before. Plantar fasciitis and tendinitis.

Trying to stay positive and load up on cross-training but I do wonder how I'll ever get my running mojo back. Boooooo

Dx @ 48 Dx 12/28/2017, DCIS, Right, 1cm, Stage 0, Grade 2, ER+/PR+ Surgery 2/13/2018 Lumpectomy: Right Radiation Therapy 3/27/2018 Whole-breast: Breast Hormonal Therapy 4/25/2018 Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone)
Log in to post a reply

Oct 9, 2018 07:44AM healthystrong wrote:

No one ever believes me when I say that I think the drugs have affected my performance--really ticks me off.  Keep up with the cross training. Don't give up.  I am not sure about the feet.  Maybe see a doc, get some therapy and some new shoes. Not sure if tamoxifen would cause/exacerbate this.   I was on tamoxifen from Jan 2013 to Nov 2015 when I went on to an aromatase inhibitor.   Your body should adjust to the tamoxifen somewhat so please keep up with the cross training.  In a way it is almost like you are starting the exercise program from the ground up, but keep up with it.  So many benefits from mood improvement to overall health.  Keep me posted!

Page 1 of 1 (2 results)